Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 878306, 9 pages
http://dx.doi.org/10.1155/2014/878306
Research Article

The Optimal Analysis of Default Probability for a Credit Risk Model

1The School of Finance, Southwestern University of Finance and Economics, Chengdu 610074, China
2Department of Mathematics, Xinjiang University of Finance and Economics, Urumqi 830012, China

Received 2 January 2014; Accepted 9 February 2014; Published 17 March 2014

Academic Editor: Sheng-Jie Li

Copyright © 2014 Aiyin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aiyin Wang, Ls Yong, Weili Zeng, and Yang Wang, “The Optimal Analysis of Default Probability for a Credit Risk Model,” Abstract and Applied Analysis, vol. 2014, Article ID 878306, 9 pages, 2014. https://doi.org/10.1155/2014/878306.